# SDR R61A201306250557

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 17,140 hours, 13,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003215
- Condition: Unsecure
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE AFT F/A FLASHLIGHT DOES NOT INDICATE A CHARGE CONSISTENTLY.  MX SECURED AFT F/A FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
